# SDR SB06021

- Difficulty date: February 23, 2006
- Submitted: February 27, 2006
- Operation: Air carrier
- Aircraft: N404US
- Make and model: Boeing 737401
- Aircraft serial: 23886
- System (JASC): 2611 · Smoke Detection
- Part: Cdu
- Part number: 100012012
- Part serial: 0153
- Condition: Failed
- Location: Cockpit
- Part time: 11,900 hours, 8,699 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EN ROUTE FROM CLT TO PBI, CREW REPORTED THE CARGO SMOKE DETECTION SYSTEM APPEARED TO CYCLE THROUGH THE TEST MODE WITH A FULL COMPLIMENT OF FIRE WARNING BELLS, BOTH CARGO COMPARTMENT FIRE WARNING LIGHTS AND MASTER CAUTION LIGHTS.  FLIGHT LANDED AT PBI WITHOUT INCIDENT.  CREW PULLED FOUR CARGO FIRE CONTROL CIRCUIT BREAKERS AFTER BLOCK IN. MAINTENANCE RESET CIRCUIT BREAKERS AND SYSTEM TESTED OK. COULD NOT DUPLICATE PROBLEM. VISUALLY INSPECTED ACCESSIBLE WIRING AT OVERHEAD PANEL AND AT CCU. NO PROBLEMS NOTED. REPLACED CONTROL DISPLAY UNIT (CDU), AS PRECAUTIONARY, PER MM 26-00-02. OPERATIONAL TEST GOOD.
